# SDR ORJA9670

- Difficulty date: October 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 636-693
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON MID CARGO COMPARTMENT LOWER DOOR FRAME FROM STATION 636 TO STATION 693.  FABRICATED REPAIR PARTS AND INSTALLED WITH SEALER IAW SRM 53-05, FIGURE 63.  (M)
